International Journal of Mathematics Research (IJMR)

 

Volume 7, Number 1 (2015)

 

 

CONTENTS

 

 

Higher Dimensional Spherical Symmetric Metric Models In A New Scalar Tensor Theory Of Gravitation

pp. 1-6

U.K. Panigrahi, R.N Patra and Mita Sharma

 

Fibonacci and Lucas Polynomial Identities, Binomial coefficients and Pascal’s Triangle

pp. 7-13

Sanjay Harne, V.H. Badshah, Vipin Verma

 

A New Theorem for the Prime Counting Function in Number Theory

pp. 15–18

Ali Abtan,

 

Correlation Between Ultrasonic Manual and Wavelet Based Automatic Measurement of HC and AC

pp. 19-23

Dr. U.D.Tapi and Aarti Sharma

 

Selection Rejection Methodology For Two Dimensional Continuous Random Variables And Its Application To Two Dimensional Normal Distribution

pp. 25-28

Sachinandan Chanda

 

Selection Rejection Methodology For Three Dimensional Continuous Random Variables And Its Application To Three Dimensional Normal Distribution

pp. 29-33

Sachinandan Chanda

 

Selection Rejection Methodology For N-Dimensional Continuous Random Variables And Its Application To N-Dimensional Normal Distribution

pp. 35-39

Sachinandan Chanda

 

Coefficient Inequalities For Certain Classes Of Generalized Sakaguchi Type Functions With Respect To Symmetric Points
pp. 41-46
Saritha G. P and S. Latha

Graceful Related Labeling and its Applications
pp. 47–54
V. J. Kaneria, Alkaba M. Gohil and H. M. Makadia

2-primal Semiring
pp. 55-68
M. L. Das

Anisotropic Radiating Model As A Mutual Effect Of Perfect Fluid, Cloud Massive String And Magnetic Field In Bimetric Relativity
pp. 69-73
S.N.Jena, R.N.Patra and R.R.Swain

Concept Of Quadratic Equation Of Right Angled Triangle To Relation All Mathematics Method
pp.75-90
Deshmukh Sachin Sandipan

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact